# SDR P5CA0000340

- Difficulty date: October 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 1241 CANTED BULKHEAD CLOSEOUT PANELS (LHS 2.5 AT O/B LOWER CORNER, RHS 5.0 AT O/B EDGE FASTENERS).  BS 1241 LT & RT CANTED BULKHEAD CLOSEOUT PANELS REPLACED PER SB 747-53-2329.
